Couldn't find what you looking for?

TRY OUR SEARCH!

I had been diagnosed with Chlamydia about 4 weeks ago. I have since obviously finished my medication (for 14 days), was on Doxycycline. I had the discharge which was very think and white - turning to a yellowish gray color for a while then thankfully it started going away about half way if not a little farther into taking the medication. But now I have since finished the medication and now I am starting to itch around the vagina area. More so on the sides. The discharge is still there - although it is just a gooey white now. I still have some mild pain in my lower abdomen as well. And while taking the medication I had one of the side effects which was joint pain. I have had that tremendously in my groin area for the most part of taking the medication, but it is still there! It gets so bad at times, it is hard to walk. A long with all of this my boobs get swollen from time to time, and my stomach when I stand is hard as a rock. 14 negative home pregnancy tests and 2 negative pregnancy tests from the doctor. What could all this mean??? ? ? ? ?

Loading...

It may be worth getting your doctor to test for a yeast infection as a result of the antibiotics - this is a common side effect and can manifest itself with the symptoms you are describing
Reply

Loading...

i think its always best to check in with your doctor if you think something isnt right.
im 17 and ive had insane discharge for years...it really sucks and i cant get rid of it.
Reply

Loading...